AMS eContent Search Results
Matches for: msc=(42A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Guangliang Chen and Deanna Needell. Compressed sensing and dictionary learning. Proceedings of Symposia in Applied Mathematics 73 201-241.
Book volume table of contents   
View Article: PDF

[2] Unbounded spectra. University Lecture Series 65 (2016) 97-110.
Book volume table of contents
View Article: PDF

[3] Discrete translates in $L^p(\mathbb {R})$. University Lecture Series 65 (2016) 123-132.
Book volume table of contents
View Article: PDF

[4] Sampling bounds. University Lecture Series 65 (2016) 69-75.
Book volume table of contents
View Article: PDF

[5] Alexander M. Olevskii and Alexander Ulanovskii. Functions with Disconnected Spectrum. University Lecture Series 65 (2016) MR MR3468930.
Book volume table of contents

[6] Almost integer translates. University Lecture Series 65 (2016) 111-122.
Book volume table of contents
View Article: PDF

[7] Beurling's sampling theorem. University Lecture Series 65 (2016) 23-34.
Book volume table of contents
View Article: PDF

[8] Orthogonal bases and frames. University Lecture Series 65 (2016) 1-11.
Book volume table of contents
View Article: PDF

[9] Paley--Wiener and Bernstein spaces. University Lecture Series 65 (2016) 13-22.
Book volume table of contents
View Article: PDF

[10] Disconnected spectrum. University Lecture Series 65 (2016) 45-55.
Book volume table of contents
View Article: PDF

[11] High-dimensional phenomena. University Lecture Series 65 (2016) 87-96.
Book volume table of contents
View Article: PDF

[12] Interpolation. University Lecture Series 65 (2016) 35-44.
Book volume table of contents
View Article: PDF

[13] Universal sampling. University Lecture Series 65 (2016) 57-67.
Book volume table of contents
View Article: PDF

[14] Approximation of discrete functions and size of spectrum. University Lecture Series 65 (2016) 77-85.
Book volume table of contents
View Article: PDF

[15] Tor Sørevik. Good low degree rank-1 lattice rules of high dimension. Math. Comp. 85 (2016) 1821-1835.
Abstract, references, and article information   
View Article: PDF

[16] S. S. Platonov. Certain approximation problems for functions on the infinite-dimensional torus: Analogs of the Jackson theorem. St. Petersburg Math. J. 26 (2015) 933-947.
Abstract, references, and article information   
View Article: PDF

[17] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp. 84 (2015) 803-813.
Abstract, references, and article information   
View Article: PDF

[18] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[19] Yukio Kasahara and Nicholas H. Bingham. Verblunsky coefficients and Nehari sequences. Trans. Amer. Math. Soc. 366 (2014) 1363-1378.
Abstract, references, and article information   
View Article: PDF

[20] O. E. Kamenshchikova and T. O. Yanevich. An approximation of $L_p(\Omega)$ processes. Theor. Probability and Math. Statist. 83 (2011) 71-82. MR 2768849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[23] A. Yu. Trynin. On divergence of sinc-approximations everywhere on $(0,\pi)$. St. Petersburg Math. J. 22 (2011) 683-701. MR 2768966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Friedrich Littmann. Entire majorants via Euler--Maclaurin summation. Trans. Amer. Math. Soc. 358 (2006) 2821-2836. MR 2216247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. N. Lyness and T. Sørevik. Four-dimensional lattice rules generated by skew-circulant matrices. Math. Comp. 73 (2004) 279-295. MR 2034122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Xuli Han. Piecewise quadratic trigonometric polynomial curves. Math. Comp. 72 (2003) 1369-1377. MR 1972741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ronald Cools and James N. Lyness. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001) 1549-1567. MR 1836918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2